Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pain behind ear. Taking medication for high BP. Reason?

My mother is 82 yrs of age. Pretty active for somebody of her age but did have a heart attack at age 69. She takes medication for high blood pressure but seems to be under control as she monitors it daily. She ahs recently complained of an ache behind her right ear up towords the crown of her head. this has happened sevel times. Today she stated it has happened behind both ears. she went to the chiroprctor and he instructed her to call her regular doctor. What cold the possibility of cause be for this type of pain? We live in two different states so I am trying to determine should I fly there and go to the doctor with her.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Dear Thompson
It is not possible to draw any specific conclusion from your description. There are no associated symptoms to suggest a particular diagnosis
Generally symptoms limited to one side point to a local cause. When they are bilateral, it is a systemic (general) cause
Though it doesn't sound alarming, in view of the age, recurrence and history of hypertension, it is necessary / wiser to be examined by a physician or neurologist.
A stitch in time could save nine / better be safe than sorry.
All the best
Good luck
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor